# SDR ASAA2022072239192

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 55,575 hours, 16,690 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 90722151
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BORO-INSPECTION ON #1 ENGINE FOUND MAIN IGNITER PLUG WORN. GROUNDED - YES. REMOVED AND REPLACED LEFT AND RIGHT MAIN INGNITER PLUGS ON #1 ENGINE. REF B737-800 AMM 74-21-02. OPS CHECK NORMAL.
